# SDR PCAA9700586

- Difficulty date: October 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807EX
- Make and model: Dhav DHC8102
- Aircraft serial: 292
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ONE SECTION OF EMERGENCY PATHWAY LIGHTS FOUND INOPERATIVE DURING ROUTINE MAINTENANCE.  TROUBLESHOT SYSTEM, FOUND CIRCUIT OPEN UNDER AISLE FLOOR.  REPAIRED CIRCUIT, SYSTEM OPERATIONALLY CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
